Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volume 8, Issue 3, 187-325
Articles: 1 - 12 XML export
Notes And Examples On Intuitionistic Fuzzy Metric Space
Author(s): H. Shojaei
Pages: 187-192
A Method For Calculating Interval Linear System
Author(s): Shohreh Abolmasoumi, Majid Alavi
Pages: 193-204
A Xml-based Representation Of Timing Information For Wcet Analysis
Author(s): Saeed Parsa, Mehdi Sakhaei-nia
Pages: 205-214
Comparison Between Artificial Neural Network Learning Algorithms For Prediction Of Student Average Considering Effective Factors In Learning And Educational Progress
Author(s): Saeed Ayat, Zabihollah Ahmad Pour
Pages: 215 - 225
A Numerical Method For Space Fractional Diffusion Equations Using A Semi-disrete Scheme And Chebyshev Collocation Method
Author(s): Hadi Azizi, Ghasem Barid Loghmani
Pages: 226-235
Adomian Decomposition Method For Solving Fractional Bratu-type Equations
Author(s): Bahman Ghazanfari, Amaneh Sepahvandzadeh
Pages: 236-244
J-type Mappings And Fixed Point Theorems In Menger Spaces
Author(s): E. Feizi, Z. Hosseini
Pages: 245-250
Using Shifted Legendre Polynomials For Solving Optimal Control Problem Of An Hiv Infection Treatment Control Model
Author(s): M. Alizadehjamal, M. H. Farahi, S. A. Mahdipour
Pages: 251-257
Conditional P-maxian Problem On Network
Author(s): Somayeh Ziyanloo, Jafar Fathali
Pages: 258-264
Drafs A Routing Algorithm Based On Distributed Food Sources Using Ant Colony Optimization
Author(s): Arash Ghorbannia Delavar, Emetis Niazmand, Javad Bayrampoor, Vahe Aghazarian
Pages: 265-281
A Method For Reducing Repetitive Items On Weighted Data Using The Wit-wfi Algorithm
Author(s): Akbar Rashidi, Arash Ghorbannia Delavar
Pages: 282-296
Bayesian Estimation Of Generalized Auto Regressive Conditionally Heteroscedastic Model With An Application To Foolad Mobarakeh Stock Returns
Author(s): Hoda Nazari, Manoochehr Babanezhad, Majid Azimmohseni
Pages: 297-306

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more